# SDR USAA001671

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, SEAT TRACK CORRODED, 24 INCHES, CORROSION LEVEL 1 C53-107-02, CENTER BETWEEN STA 328 AND STA 344.  REPLACED SEAT TRACK PER SRM 53-00-92.  (X)
